# SDR SWIA202053891

- Difficulty date: September 14, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 33,864 hours, 33,289 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, LOWER WING PLANK ACCESS HOLE CUTOUT AT 640BB HAS PITTING CORROSION AROUND THE INBOARD AND OUTBOARD RADIUS LOCATIONS.  C-CHECK RO 11/11/2020.  REPAIR TO 640BB CUTOUT WAS PERFORMED, IAW REO.  NO CHANGE TO WEIGHT AND BALANCE, M-337 AND TASK CARD ATTACHED.  ORIGINAL THICKNESS MEASURED 0.191" REMAINING THICKNESS 0.181".
